# SDR CA150325021

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Transfer Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE PASSENGER FLIGHT, AT FULL THROTTLE, AN OIL PRESSURE CAUTION WARNING CAME ON FOLLOWED BY AN ITT SURGE ABOVE 900 DEG C.  CREW ELECTED TO SHUTDOWN THE ENGINE.  OIL SPILL ON GROUND NOTICED AFTER SHUTDOWN.  MAINTENANCE CREW DETERMINED THE CAUSE TO BE A PACKING ISSUE FROM THE NR 2 BEARING OIL TRANSFER TUBE.
